Skip to Content

Join the 'Hand' group to help and get support from people like you.

Hand Questions

 Clear

We found 147 questions associated with the 'Hand' topic.

I'm on pantoprazole and am having joint pain in my hands. Is there anything I can do about it?

Posted 7 days ago by marycr8on 1 answer

I was awakened from sleep because the pain in my right hand and arm was so bad. I take butalbital when I need it for migraines and did eventually take some last night. It took an hour before I could sleep again. It feels better this morning. But I'm wondering if there is anything I can do to ...

Should polysporin sting/burning sensation when used for industrial Clorox skin burns?

Posted 7 days ago by Kim2busy2talk 0 answers

My Dr recommended polysporin antibiotic ointment for a industrial strength Clorox skin burns. The Clorox ate through my work gloves and burnt both hands to the point of bleeding. I have just put the polysporin ointment on my hands and they are stinging/burning now. My Dr is gone for the day (Maine ...

Atherosclerosis - I have cholesterol numbers of 165 total, HDL 60 and LDL 85. An x-ray of my hand?

Posted 17 days ago by djstrawn1 0 answers

... showed atherosclerotic calcification in the artery. What should be my treatment or should I get additional tests, CT scan?

Fluvoxamine - Does it get worse before it gets better?

Posted 12 Nov 2016 by Michellemelendy98 1 answer

I've been doing the trial and error with many medications I was diagnosed with Psychosis which was because my OCD that got so out of hand I turned manic. Latuda worked great but my new psychiatrist has added many and taken away some I just got off lamictal and weaning off Zoloft because ...

Use of losartan side effects on me?

Posted 27 Oct 2016 by Bradley is 57 1 answer

I have a dozen symptoms listed on this web information including severe chest pain and coughing, leg spasms, cold sweats, light colored stool, dark amber urin, palm of hand is beginning to peal, dizzy, foot pain and diarrhea Is there a chance of death resulting from continued use of this product ...

I'm on trial of everolimus (unirad) and getting lots of side effects. WILL these lessen over time?

Posted 6 Nov 2016 by Wigansue 0 answers

10mg daily and feeling very tired, nauseous, forgetful and have cramps and tingling in hands and feet.

Stabbed palm of hand. Do I need medical attention?

Posted 31 Oct 2016 by thaddeer 0 answers

So I accidentally stabbed myself with a pen knife in the palm of my hand, lower than the thumb and directly below the index finger. Probably about an inch deep max. Bled for about 1 minute quite a lot but has since stopped. I cleaned it properly and can move all my fingers but the area stabbed ...

Does prazosin cause swollen hand joints?

Posted 1 Nov 2016 by Paul Loveday 0 answers

Late period after taking Plan B?

Posted 26 Oct 2016 by user11111 1 answer

I had sex on October 3rd and the condom broke. I took Plan B on two days later, which was the soonest i could get my hands on it. I didn't really feel any side effects, i just felt nauseous when i tried to eat. I didn't spot or bleed at all. Now it's October 25th and i was supposed ...

Lamictal - Does it cause hand tremors?

Posted 26 Oct 2016 by Jones26 0 answers

I have been having intermittent hand tremors and jerky upper body movements. Clumsy at times and feeling not as sharp cognitively. Titrated from 100 to 400mg over 3 or so months. Has anyone experienced any of these symptoms. Did well in the beginning. Doc is suggesting Seroquel but not liking the ...

Xarelto - I closed a door on my hand last night and now the top has large , swollen puffy blue ar?

Posted 25 Oct 2016 by krissloane 0 answers

has gotten larger and spread to my knuckle area now... history of DVT in leg with unknown origin. Should I go to ER? Should I take my 20mgXarelto today?

After a collision is chiropractic care enough?

Posted 18 Oct 2016 by Kristynunez 1 answer

I was rear ended by a semi truck 4 weeks ago. I am getting adjustments 3x a week and massage 2x a week. My range of motion has improved, but I still have a lot of pain, tingling in hands and feet and throbbing in my shoulder. Do I need to see another Dr? My chiropractor says she does not need to re ...

Saphris - my feet, ankles and hands are swollen?

Posted 9 Oct 2016 by darleneseiner 1 answer

i am currently weaning of of seroquel and starting a small dose of saphris in order to get off the seroquel completely bc i noticed i was gaining weight. but this morning i've been up since 3:00 a.m. i couldn't fall back asleep and now its hours later and my feet , ankles and fingers are ...

Page 1 2 3 4 5 6 7 8 9 10 Next

Ask a Question

Search this Group